# SDR UIEA2018030600330

- Difficulty date: February 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,903 hours, 23,978 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: AV311
- Part serial: 4290
- Condition: Malfunctioned
- Location: Fuel Shutoff
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SPAR LIGHT VALVE VERY SLOW TO EXTINGUISH IN START OR SHUTDOWN.  REMOVED AND REPLACED THE LEFT ENGINE FUEL SHUTOFF VALVE ACTUATOR IAW AMM 28-22-11.  OPS CHECKED OK.
